MathSciNet Relay Station
MathSciNet bibliographic data
MR924779 30C60
Abdulhadi, Z.; Bshouty, D. Univalent functions in $H\cdot \overline H(D)$. Trans. Amer. Math. Soc. 305 (1988), no. 2, 841–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement